Regularity criteria for the dissipative quasi-geostrophic equations in Hlder spaces

Hongjie Dong Nataa Pavlovi

Analysis of PDEs mathscidoc:1912.431027

Communications in Mathematical Physics, 290, (3), 801-812, 2009.9
We study regularity criteria for weak solutions of the dissipative quasi-geostrophic equation (with dissipation ()<sup> <i></i>/2</sup>, 0 &lt; <i></i> 1). We show in this paper that if , or with is a weak solution of the 2D quasi-geostrophic equation, then <i></i> is a classical solution in . This result improves our previous result in [18].
No keywords uploaded!
[ Download ] [ 2019-12-24 21:13:24 uploaded by Hongjie_Dong ] [ 43 downloads ] [ 0 comments ]
@inproceedings{hongjie2009regularity,
  title={Regularity criteria for the dissipative quasi-geostrophic equations in Hlder spaces},
  author={Hongjie Dong, and Nataa Pavlovi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211324320261591},
  booktitle={Communications in Mathematical Physics},
  volume={290},
  number={3},
  pages={801-812},
  year={2009},
}
Hongjie Dong, and Nataa Pavlovi. Regularity criteria for the dissipative quasi-geostrophic equations in Hlder spaces. 2009. Vol. 290. In Communications in Mathematical Physics. pp.801-812. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211324320261591.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved